# SDR GTIA2020031935102

- Difficulty date: March 17, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 27,722 hours, 12,628 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DECENDING THROUGH 8000 SMELLED STRONG FOUL ODOR LIKE DIRTY SOCKS OR FRESH BRAKE DUST PACK 2 SEEMED TO ISOLATE THE PROBLEM-ACCOMPLISHED DECONTAMINATION OF THE ECS ON PACK 2 IAW AMM 21-00-00 OPS CHECK AND LEAK CHECK GOOD. NO OTHER DEFECTS NOTED. THIS CLEARS DMI # 2597891-2 PLCARD REMOVED DMI LOG UPDATED. MOC NOTIFIED.
